# SDR CALA2011091200589

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1143A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FUSE FRAME CRACKED AT STA 727B BETWEEN S8R AND S9R. AT A/C OUTLET EXTRUSION SUPPORT ATTACHMENT.  REPAIRED FRAME AT STA 727B BETWEEN STR 8R AND 9R AT A/C OUTLET EXTRUSION SUPPORT ATTACHMENT REF EA 5310-04716 REV C OP 2.
